Invariant density estimation for a reflected diffusion using an Euler scheme - Archive ouverte HAL Access content directly
Journal Articles Monte Carlo Methods and Applications Year : 2017

Invariant density estimation for a reflected diffusion using an Euler scheme

(1) , (2) , (3)
1
2
3

Abstract

We give an explicit error bound between the invariant density of an elliptic reflected diffusion in a smooth compact domain and the kernel estimator built on the symmetric Euler scheme introduced in Bossy, Gobet and Talay (2004).
Fichier principal
Vignette du fichier
MCMA.2016.0008.pdf (1.72 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01683980 , version 1 (15-01-2018)

Identifiers

Cite

Patrick Cattiaux, Clémentine Prieur, Jose Rafael Leon. Invariant density estimation for a reflected diffusion using an Euler scheme. Monte Carlo Methods and Applications, 2017, 23 (2), pp.71-88. ⟨10.1515/mcma-2017-0104⟩. ⟨hal-01683980⟩
194 View
252 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More